# SDR HYIA20121203003

- Difficulty date: December 1, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N818AN
- Make and model: Cessna 402C
- Aircraft serial: 402C0501
- Aircraft time: 29,965 hours
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Part number: 52111732
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MX INSPECTION DAMAGE WAS NOTED AT THE RT LOWER STUB WING IN THE AREA OF THE RT JACK POINT.  INITIAL DAMAGE WAS IDENTIFIED AS A WRINKLING OF THE SKIN.  SKIN WAS DERIVETED TO INSPECT UNDERLYING STRUCTURE (AFT CARRY THROUGH SPAR ASSY 5211173-2 AT FS 186.15).  ADDITIONAL DAMAGE WAS NOTED AT AFT CARRY THROUGH SPAR ASSY RT OTBD LOWER WEB FLANGES.  THE EXTENT OF DAMAGE WILL BE REPAIRED IAW REPAIR DEFINITION SUPPLIED AND SUBSTANTIATED.  REPORT NR AND ISSUE DATE PENDING.
